# SDR IPXA2022112888492

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 32,715 hours, 11,425 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR INDICATION SYS. C/W E.O NO.B767-5210-85344-A. DOOR FUNCTION OPS SATISFACTORY.  INSTALLED L1 ENTRY DOOR PROXIMITY SENSOR SUPPORT BRACKET DOOR WARNING SENSOR TEST PASS REF AMM 52-71-00-735-072.
